# SDR FDEA201104231595

- Difficulty date: April 23, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 44,292 hours, 24,278 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361251820002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FWD UTILITY AREA, SEAT TRACK ALONG Y 450 BETWEEN FRAME 16 AND FRAME 19 CORROSION FOUND ON CROWN.  MAIN DECK FORWARD UTILITY AREA, SEAT TRACK ALONG Y 450 BETWEEN FRAME 16 AND FRAME 19 REMOVED AND REPLACED AS PER SRM 51-40-21 REVISION 75. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
